# SDR SIMA200220004

- Difficulty date: July 19, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 18208
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS, INOPERATIVE.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY SUPPLY IAW MM.  OPS CHECK GOOD.
